# SDR 29GA2019012500001

- Difficulty date: January 23, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 37,039 hours, 41,647 cycles
- Engine: Ge CT79B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Gauge
- Part number: 523535
- Part serial: 9806712A
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLIGHT 142 FLL/FPO REPORT: DURING FLIGHT "R PROP" TEMPERATURE AND "R PROP" PRESSURE GAUGE WENT TO ZERO ALL WAY TO LAND SHUT DOWN ENGINE EMERGENCY DECLARED. CORRECTIVE ACTION: R&R RT PGB OIL PRESS/TEMP GAUGE IAW AMM 79-30-15-02 OPS CHECK GOOD.
